# SDR 08072005A

- Difficulty date: August 7, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N220CJ
- Make and model: Beech 1900D
- Aircraft serial: UE20
- Aircraft time: 17,570 hours, 27,933 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tube
- Part number: 11891006229
- Condition: Unknown
- Location: Exhaust
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LT ENGINE FIRE HANDLE ILLUMINATED MOMENTARILY.  REMOVED AND REPLACED EXHAUST STACK BLAST TUBE AND FIRE LOOP.
